RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Varziev, Vladislav Alikovich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:139
Abstract pages:912
Full texts:327
References:189
Scientific Employee
E-mail: ,

http://www.mathnet.ru/eng/person56098
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. A. V. Abanin, V. A. Varziev, “Sufficient sets in weighted Fréchet spaces of entire functions”, Sibirsk. Mat. Zh., 54:4 (2013),  725–741  mathnet  mathscinet; Siberian Math. J., 54:4 (2013), 575–587  isi  scopus
2. V. A. Varziev, “A linear continuous right inverse to the representation operator in $(LB)$-spaces”, Vladikavkaz. Mat. Zh., 15:3 (2013),  37–44  mathnet
2012
3. A. V. Abanin, V. A. Varziev, “Representing systems of exponential functions in spaces of holomorphic functions with given growth near boundary”, Vladikavkaz. Mat. Zh., 14:4 (2012),  5–9  mathnet
2011
4. V. A. Varziev, S. N. Melikhov, “On coefficients of exponential series for analytic functions of polynomial growth”, Vladikavkaz. Mat. Zh., 13:4 (2011),  18–27  mathnet
2008
5. V. A. Varziev, S. N. Melikhov, “On the dual space of the space of analytic functions of polynomial growth near the boundary”, Vladikavkaz. Mat. Zh., 10:4 (2008),  17–22  mathnet  mathscinet  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020